| Catalog Number |
THA46 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: bnes505, 3i t3® short external hex parallel walled implant with dcd®, 5mm(d) x 5mm(l).E1: email address and first/given name unknown / not provided.G4: additional pma/510(k) number ¿ k011028 | k013227.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the healing abutment does not fit the implanted short implant at tooth site #31.An alternative abutment has been used.
Event or Problem Description
No additional event information received at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: e1: email address and first/given name unknown / not provided and g4: additional pma/510(k) number ¿ k011028 | k013227 was submitted under h10 in error.The information in e1 is provided and there is no additional pma/510(k) number for the reported device.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111, 10 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67 and 4315.H10: narrative/data was updated.Zimvie received the reported healing abutment for evaluation.Visual evaluation and functional test were performed.The returned healing abutment has signs of use and was returned outside of its original packaging.The healing abutment matched prints where measured.Additionally, during a functional test with an in-house similar short biomet implant, the healing abutment seated as intended.The reported event is non-verifiable as the healing abutment was used and the conditions of the product / packaging delivered to the customer are unknown / non-verifiable.Original healing abutment's packaging was not returned for evaluation.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined since device malfunction did not occur.Therefore, based on the available information, device malfunction did not occur.Returned abutment was tested with in-house implant and it seats as intended.The reported event is non-verifiable as the healing abutment was used and the conditions of the product / packaging delivered to the customer are unknown / non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
Event or Problem Description
No additional event information received at the time of this report.